# SDR AALA20072185

- Difficulty date: November 11, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037401
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT SIGN LIGHT AT OVERHEAD LEFT NUMBER FOUR DOOR DISCONNECTED.  REPLACED EXIT SIGN AT OVERHEAD LEFT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
